# SDR KCSA201809211226

- Difficulty date: September 21, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N539BC
- Make and model: Boeing 747-4B5
- Aircraft serial: 26395
- Aircraft time: 89,681 hours, 15,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Torque Box
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT UPPER TORQUE BOX SKIN AT APPROX STA 1840, LBL 40 HAS POSSIBLE CRACK.
